# SDR SIMA200829603

- Difficulty date: October 20, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 18,075 hours, 171,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532636
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION FOUND LEFT OMEGA BEAM TO BE CORRODED JUST FORWARD OF FRAME 29.  REPAIRED OMEGA BEAM BY CUTTING OUT DAMAGED AREA AND INSTALLING A DOUBLER IAW IMB SRM 53-00-10.  AIRCRAFT WAS RETURNED TO SERVICE.
